Aa
A
A
Close
691935 tn?1421030690
Premarin Withdraw after 30 years
My doctor has instructed me to stop taking Premarin because of my age of 65 years due to cancer risks.  I also learned that by turning 65 (in the U.S.) insurance will no longer cover. As with most women related issues, we don't count.  I started Premarin after a total hysterectomy at age 35.  Anyway, I'm experiencing heart palpitations, heat ache, body aches, night sweats, and loud ringing in the ears.  All of which (except for the ear ringing at a lower sound) just happened with stopping the premarin.  Can anyone tell me how long I can expect these symptoms or if there are any natural supplements on the market that are safe?
Cancel
1 Answers
Page 1 of 1
973741 tn?1342346373
Well, that stinks.  Sorry this is such a hard adjustment for you.  Does your doctor have any supplementation ideas?  You don't want cancer . . .  so if the risk increases greatly, that is reason to get off the premarin but I'm sure your body is craving the hormone!  Hope you are doing okay.

Oh, and I have ringing and the sound issue in my ears from time to time.  I have inner ear tube dysfunction.  I've had it long before menopause and my hormonal issues.  Reverse ear pops help--  hold nose, blow. Your ears will pop.  Do it several times and it helps the inner tubes straighten out.  

Anyway, let us know how you are doing.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Menopause Community Resources
Top Women's Health Answerers
Avatar universal
Blank
363281 tn?1353103243
Blank
Nelson, New Zealand